# SDR REXA2022102802319

- Difficulty date: October 22, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180511
- Condition: Corroded
- Location: Bs 311-320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 311-320 ON DATUM 2 HAS CORROSION.  INSTALLED NEW SERVICEABLE INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
